| Catalog Number |
88710100 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that during an unknown time the blade adjustment lever is loose.It is unknown if there was patient impact or delay.Due diligence is complete and there is no additional information available.